Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A general multiplier theorem

Author: Stefano Meda
Journal: Proc. Amer. Math. Soc. 110 (1990), 639-647
MSC: Primary 42A45; Secondary 47D03
MathSciNet review: 1028046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a "multiplier" result for functions of the infinitesimal generator $ \mathcal{L}$ of a symmetric semigroup, which generalizes some previous results by E. M. Stein and M. G. Cowling. As an application, we develop a functional calculus for $ \mathcal{L}$ in the case when the $ {L^p}$-operator norm of $ {\mathcal{L}^{iu}}$ has polynomial growth at infinity. In particular, we prove a "multiplier" result of Marcinkiewicz type for functions of $ \mathcal{L}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A45, 47D03

Retrieve articles in all journals with MSC: 42A45, 47D03

Additional Information

PII: S 0002-9939(1990)1028046-7
Keywords: Multiplier operator, Mellin transform, $ g$-function
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia